MathSciNet Relay Station
MathSciNet bibliographic data
MR2491532 (2009m:11151) 11N13 (11N36)
Matomäki, Kaisa A note on primes of the form $p=aq\sp 2+1$. Acta Arith. 137 (2009), no. 2, 133–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement